# SDR REXA2013060201058

- Difficulty date: June 2, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 22,398 hours, 19,753 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Unit
- Condition: Faulty
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

N/W STEERING INOP CAUTION CAME ON TWICE WHILE TAXING. QRH RESETS WERE SUCCESSFUL.  R & R STEERING UNIT IAW AMM 32-51-01. OPS CHECK GOOD, OK FOR SVC.
